Alert archive / New Mexico / Flash Flood Warnings in 2017
Flash Flood Warning 56, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Oct 5, 2017, 4:13 PM MDT for Socorro County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 5, 2017, 4:13 PM MDT (22:13 UTC)
- Expired
- Oct 5, 2017, 7:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Socorro County, NM
The radar
The Holloman AFB radar (KHDX), 136 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 478 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted.
307
WGUS55 KABQ 052213 RRA
FFWABQ
NMC053-060130-
/O.NEW.KABQ.FF.W.0056.171005T2213Z-171006T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
413 PM MDT THU OCT 5 2017
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Southwestern Socorro County in central New Mexico...
* Until 730 PM MDT.
* At 407 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the North Fire burn scar in the San Mateo
Mountains. One to 2 inches of rain recently fell on the burn scar.
The storms producing heavy rain continue to move down stream over
Milligan Gulch, North Canyon and East Red Canyon, where water from
the burn scar will drain.
* Flash flooding will remain over mainly rural areas of southwestern
Socorro County. Highway 107 will be impacted south of Milligan
Gulch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Both localized and distant heavy rainfall will create sudden and
dangerous flows in arroyos and over low water crossings.
&&
LAT...LON 3390 10724 3371 10714 3367 10725 3369 10744
3392 10749
$$
442 follow-up statements
306
WGUS75 KABQ 060029
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
629 PM MDT THU OCT 5 2017
NMC053-060130-
/O.CON.KABQ.FF.W.0056.000000T0000Z-171006T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Socorro-
629 PM MDT THU OCT 5 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
SOUTHWESTERN SOCORRO COUNTY...
At 623 PM MDT, Doppler radar indicated thunderstorms have exited the
warned area. However, 1 to 2 inches of rain fell in and around
Milligan Gulch, North Canyon, East Red Canyon and the North Fire
burn scar during the late afternoon. Dangerous runoff will continue
to impact Rout 107, especially the low-water crossings along the
dirt road.
Flash flooding will remain over mainly rural areas of southwestern
Socorro County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3390 10724 3371 10714 3367 10725 3369 10744
3392 10749
$$
44819
WGUS75 KABQ 060125
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
725 PM MDT THU OCT 5 2017
NMC053-060134-
/O.EXP.KABQ.FF.W.0056.000000T0000Z-171006T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Socorro-
725 PM MDT THU OCT 5 2017
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN SOCORRO COUNTY WILL
EXPIRE AT 730 PM MDT...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat, but it will take a while for hazardous water levels
in low water crossings to receed. Please continue to heed any
remaining road closures.
LAT...LON 3390 10724 3371 10714 3367 10725 3369 10744
3392 10749
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Oct 5, 2:40 PM MDT, 1 hour 33 minutes earlier.
Area forecast discussion, Oct 5, 2:40 PM MDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 240 PM MDT Thu Oct 5 2017 .SYNOPSIS... Continued numerous storms over NM will keep the increased threat of flash flooding through tonight into Friday morning. Storm coverage over the west will begin tapering off tonight, with storms east the central mountain chain ending by Friday morning. Scattered storms over the southeast plains could pop up again Friday afternoon along a frontal boundary. Drier cooler weather prevails for the weekend, with potentially much colder weather across the northern mountains by Monday night. && .DISCUSSION... Wet conditions across New Mexico will continue through tonight into early Friday morning. Near record level PWAT values of 1.00-1.60", CAPE values ranging from 1500-2500/kg over eastern NM, and up to 3000+ J/kg over Socorro county, and bulk shear values 30-50kts will provide the chance for isolated severe storms this afternoon into tonight. Numerous storms across the state, and already very saturated soils will continue the threat of flash flooding into early Friday morning. Storm coverage west of the central mtn chain will be the first to taper off by midnight tonight, with storms over the eastern plains tapering off Friday morning. A Pacific cold front will swoop through western NM Friday bringing a much awaited drying pattern. PWATs will drop to below 0.20" across the west. The potential for sct storms will remain Friday afternoon over the SE plains where the edge of the sfc cold front will lay, battling remnant Gulf moisture to its east. A few storms along this bdry could become severe. Stronger westerly winds are expected to mix down Friday afternoon bringing breezy winds over much of northern NM. By Saturday highs area wide will be ~5 degrees below normal. Sunday will see a slight warming trend. By Monday night a much colder Arctic low is forecast to move over northern NM. This system, showing -2C to -5C 700mb temps across the northern mtns Monday night, has the potential to bring the season's first considerable snow amounts across the northern mtn peaks. Will have to continue to monitor the evolution of this system as we get closer for a better idea of snow potential. Tuesday morning lows across the northern mtns may be a bit warm at this time, with the ECX guidance showing teens at Angel Fire. The forecast is mainly a blend for Tuesday morning lows, leaning more towards the warmer end of the temps...for now... A warming trend will kick in by mid next week as a high will build west into west Texas, bringing a more southerly flow into NM. Models disagree with how much moisture will be swung up along the western periphery of this high with the GFS the most bullish showing afternoon rounds of storms, and the ECMWF bringing a more modest amount of moisture into southern NM. 24 && .FIRE WEATHER... ...One more round of strong to severe storms through tonight then much drier and windier weather Friday with the focus for severe storms shifting more across the far eastern plains... Atmospheric moisture content sampled by this morning's weather balloon at ABQ was a new record value for the date. The plume of unseasonably moist air currently over the area will gradually shift eastward during the next 24-36 hours. Showers and storms through the remainder of the afternoon and evening will be focused from the Continental Divide eastward, as drier air begins to push into far northwest New Mexico. Heavy rain-producing thunderstorms will shift into eastern New Mexico during the overnight with the threat for severe weather aligning across the eastern plains once again Friday afternoon and evening. West to northwest winds will gradually strengthen tonight over the northern high terrain, before expanding to most areas on Friday. Daytime humidities will be significantly lower as compared to recent days with MinRH trends downward 20 to as much as 50 percent across the central and west. Gusts to around 45 or 50 mph are possible mainly over the north central higher terrain and the northeast highlands/plains. Ventilation rates will be excellent Friday. The gusty winds Friday afternoon and evening are associated with a Pacific front that will reinforce the dry air and allow nighttime lows to trend much cooler/colder Friday night. Dry conditions areawide and lighter winds can be expected Saturday and Sunday. Ventilation will trend downward significantly this weekend with widespread poor rates to predominate. Looking ahead, another potent upper level low and associated southward push of cooler air will impact the area Monday afternoon into Monday night. The ECMWF remains a little faster with the arrival of the cooler air mass into northeast New Mexico on Monday than the GFS, but both models are in better agreement that the cooler air mass will break down both sides of the Divide. Easterly upslope flow combined with forcing from the upper low that should pass near or just south of the NM/CO line Monday night or Tuesday morning will bring a brief shot at wetting precipitation to mainly the central mountain chain and east. Thereafter, following a cooler than average day on Tuesday, predominately dry and seasonably mild temperatures are forecast Wednesday and Thursday. KJ && .AVIATION... 18Z TAF CYCLE Broad MVFR and localized LIFR ceilings continue to impact airport terminals east of the Central Mountain Chain. Limited improvement is forecast this afternoon, especially where precipitation occurs. 18Z TAFS may be a tad aggressive on lifting ceiling heights. Will monitor trends and amend as required. Showers and thunderstorms are impacting the northern mountains and eastern plains of NM. Another crop of showers/storms will increase in coverage this afternoon, particularly across the central portions of the state, progressing east-northeast. These storms could result in heavy rainfall and low ceilings/visibilities. In addition, hail and gusty winds cannot be ruled out in the more intense activity. Primary forecast challenge after 06z is whether low ceilings will develop/linger in the Rio Grande Valley. GFS solution clears out the region quicker than NAM, but will indicate BKN060 in TAFs for now. Meanwhile, confidence is a little higher that MVFR or IFR ceilings will impact the region east of the Central Mountain Chain. For now, added SCT placeholders in these terminals, but the next shift may need to convert to BKN/OVC. Porter && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 44 66 36 67 / 5 0 0 0 Dulce........................... 42 63 31 63 / 30 5 0 0 Cuba............................ 47 64 34 64 / 40 5 0 0 Gallup.......................... 42 69 34 69 / 0 0 0 0 El Morro........................ 39 67 32 67 / 5 0 0 0 Grants.......................... 45 70 34 68 / 10 0 0 0 Quemado......................... 52 72 34 70 / 20 0 0 0 Glenwood........................ 55 82 45 77 / 20 0 0 0 Chama........................... 39 57 31 59 / 40 5 0 0 Los Alamos...................... 55 68 37 66 / 50 5 0 0 Pecos........................... 51 67 36 66 / 80 5 0 0 Cerro/Questa.................... 48 62 31 63 / 30 5 0 0 Red River....................... 43 55 29 58 / 30 5 0 0 Angel Fire...................... 38 60 30 64 / 30 5 0 0 Taos............................ 45 65 31 64 / 30 10 0 0 Mora............................ 46 67 35 67 / 50 0 0 0 Espanola........................ 57 73 38 68 / 40 5 0 0 Santa Fe........................ 55 68 37 66 / 70 10 0 0 Santa Fe Airport................ 52 70 39 66 / 60 10 0 0 Albuquerque Foothills........... 60 74 40 68 / 70 5 0 0 Albuquerque Heights............. 59 76 42 68 / 60 5 0 0 Albuquerque Valley.............. 57 78 42 70 / 50 5 0 0 Albuquerque West Mesa........... 58 77 42 70 / 40 5 0 0 Los Lunas....................... 53 80 39 71 / 50 10 0 0 Rio Rancho...................... 59 76 41 69 / 40 10 0 0 Socorro......................... 57 82 44 72 / 30 10 0 0 Sandia Park/Cedar Crest......... 50 70 40 64 / 80 5 0 0 Tijeras......................... 51 72 40 67 / 80 5 0 0 Moriarty/Estancia............... 48 73 38 67 / 80 5 0 0 Clines Corners.................. 52 69 39 65 / 80 5 0 0 Gran Quivira.................... 54 74 39 69 / 70 10 0 0 Carrizozo....................... 58 78 43 72 / 50 10 5 0 Ruidoso......................... 52 72 43 68 / 70 10 5 0 Capulin......................... 49 71 36 66 / 50 5 5 0 Raton........................... 48 72 37 68 / 40 0 0 0 Springer........................ 51 74 37 69 / 50 0 0 0 Las Vegas....................... 49 70 37 68 / 60 0 0 0 Clayton......................... 55 79 44 71 / 40 5 5 0 Roy............................. 53 75 40 67 / 50 5 0 0 Conchas......................... 61 82 46 74 / 70 5 0 0 Santa Rosa...................... 57 80 45 72 / 70 10 0 0 Tucumcari....................... 61 84 47 74 / 70 10 5 0 Clovis.......................... 59 82 49 72 / 70 20 20 0 Portales........................ 60 83 49 73 / 70 20 20 0 Fort Sumner..................... 61 82 48 72 / 70 30 10 0 Roswell......................... 63 87 52 74 / 50 20 10 0 Picacho......................... 59 82 46 71 / 50 20 5 0 Elk............................. 56 79 46 69 / 60 10 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for the following zones... NMZ507-511>515-517>540. && 24
Hazardous weather outlook, Oct 5, 2:56 PM MDT, 1 hour 17 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 256 PM MDT Thu Oct 5 2017 NMZ501>540-061100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 256 PM MDT Thu Oct 5 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight A flash flood watch is in effect for much of central and eastern New Mexico for tonight through Friday morning. Areas in eastern New Mexico are especially at risk for flash flooding due to the heavy rainfall across portions of the area in recent days. There will also be a threat of severe thunderstorm activity for most of the northern half of the state, excluding the far west, this afternoon and evening. The primary threats in any severe thunderstorm will be large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. However, weather can change very rapidly. Always use the latest forecasts, watches and warning for planning purposes. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 24
In the hours before
Special weather statement, Oct 5, 2:18 PM MDT, 1 hour 55 minutes before
Special Weather Statement National Weather Service Albuquerque NM 218 PM MDT THU OCT 5 2017 NMZ507-519-052045- West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro Area- 218 PM MDT THU OCT 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA AND NORTHWESTERN VALENCIA COUNTIES UNTIL 245 PM MDT... At 217 PM MDT, Doppler radar was tracking a strong thunderstorm 24 miles southeast of Acoma Pueblo, or 28 miles south of Laguna Pueblo, moving east at 25 mph. Penny size hail, wind gusts up to 50 mph, and heavy rainfall will be possible with this storm. This storm will remain over mainly rural areas of southeastern Cibola and northwestern Valencia Counties. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && LAT...LON 3458 10735 3466 10740 3489 10690 3460 10689 TIME...MOT...LOC 2017Z 251DEG 23KT 3464 10729 DPorter
Special weather statement, Oct 5, 2:57 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
257 PM MDT THU OCT 5 2017
NMZ504-052130-
Northwest Highlands-
257 PM MDT THU OCT 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RIO ARRIBA...
NORTHWESTERN SANDOVAL AND SOUTHEASTERN SAN JUAN COUNTIES UNTIL 330 PM
MDT...
At 257 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo Pintado, or 35 miles northeast of Crownpoint, moving east at
35 mph.
Penny size hail, winds in excess of 40 mph, and heavy rainfall will
be possible with this storm.
Locations impacted include...
Counselor.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3629 10739 3600 10737 3600 10777 3604 10777
3604 10775 3606 10777 3608 10777 3611 10774
TIME...MOT...LOC 2057Z 257DEG 30KT 3605 10771
DPorterSpecial weather statement, Oct 5, 3:11 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
311 PM MDT THU OCT 5 2017
NMZ504-510-052145-
San Juan Mountains-Northwest Highlands-
311 PM MDT THU OCT 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RIO ARRIBA COUNTY
UNTIL 345 PM MDT...
At 311 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Lindrith, or 32 miles northwest of Cuba, moving
east at 35 mph.
Nickel size hail, wind gusts up to 50 mph, and heavy rainfall will
be possible with this storm.
Locations impacted include...
El Vado and El Vado Lake State Park.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3641 10657 3639 10675 3640 10677 3638 10682
3633 10728 3650 10733 3667 10665
TIME...MOT...LOC 2111Z 254DEG 32KT 3643 10722
DPorterSpecial weather statement, Oct 5, 3:37 PM MDT, 36 minutes before
Special Weather Statement National Weather Service Albuquerque NM 337 PM MDT THU OCT 5 2017 NMZ507-519-052200- West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro Area- 337 PM MDT THU OCT 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VALENCIA COUNTY UNTIL 400 PM MDT... At 336 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles west of Belen, moving east at 35 mph. Penny size hail, wind gusts up to 50 mph, and heavy rainfall will be possible with this storm. Locations impacted include... Valencia, Los Lunas, Belen, Peralta, Rio Communities North, Jarales, Los Trujillos-Gabaldon, Tome, Rio Communities and Los Chaves. This includes Interstate 25 between Mile Markers 187 and 201. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3469 10710 3482 10669 3458 10665 3458 10707 TIME...MOT...LOC 2136Z 253DEG 28KT 3464 10699 DPorter
Special weather statement, Oct 5, 3:37 PM MDT, 36 minutes before
Special Weather Statement National Weather Service Albuquerque NM 337 PM MDT THU OCT 5 2017 NMZ508-520-052215- Southwest Mountains-Lower Rio Grande Valley- 337 PM MDT THU OCT 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY UNTIL 415 PM MDT... At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles southeast of Magdalena, or 14 miles southwest of Socorro, moving east at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Socorro, Escondida, Laborcita and Luis Lopez. This includes Interstate 25 between Mile Markers 137 and 156. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3388 10723 3406 10724 3417 10687 3388 10682 TIME...MOT...LOC 2137Z 265DEG 18KT 3397 10714 24
Special weather statement, Oct 5, 3:44 PM MDT, 29 minutes before
Special Weather Statement National Weather Service Albuquerque NM 344 PM MDT THU OCT 5 2017 NMZ504-510-052215- San Juan Mountains-Northwest Highlands- 344 PM MDT THU OCT 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO ARRIBA COUNTY UNTIL 415 PM MDT... At 343 PM MDT, Doppler radar was tracking a strong thunderstorm near El Vado, or 16 miles southwest of Tierra Amarilla, moving east at 45 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... El Vado, El Vado Lake State Park, Canjilon, Cebolla and Tierra Amarilla. && LAT...LON 3641 10687 3660 10692 3675 10636 3643 10633 TIME...MOT...LOC 2143Z 269DEG 37KT 3651 10674 24
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 6:00 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 2 hr |
| Oct 4, 6:01 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Oct 4, 6:16 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 119 min |
| Oct 4, 6:19 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| Oct 4, 6:25 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 50 min |
| Oct 4, 6:46 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 119 min |
| Oct 4, 7:14 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 46 min |
| Oct 4, 7:16 PM MDT | Areal Flood Advisory | ABQ | Torrance, Valencia | 119 min |
| Oct 4, 7:49 PM MDT | River Flood Warning | ABQ | Chaves | 37 hr |
| Oct 4, 7:59 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Oct 4, 8:03 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 117 min |
| Oct 4, 8:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Oct 4, 10:32 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Oct 4, 11:18 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 117 min |
| Oct 4, 11:25 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 2 hr |
| Oct 5, 12:33 AM MDT | Areal Flood Warning | ABQ | Sandoval, Santa Fe | 9 hr |
| Oct 5, 12:40 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 2 hr |
| Oct 5, 12:58 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 2 hr |
| Oct 5, 1:42 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Oct 5, 3:08 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 112 min |
| Oct 5, 3:24 AM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 81 min |
| Oct 5, 4:28 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Oct 5, 5:24 AM MDT | Areal Flood Advisory | ABQ | Quay, San Miguel | 81 min |
| Oct 5, 6:26 AM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 94 min |
| Oct 5, 6:44 AM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| Oct 5, 7:37 AM MDT | Areal Flood Advisory | ABQ | Chaves | 83 min |
| Oct 5, 10:16 AM MDT | River Flood Warning | ABQ | Sandoval, Santa Fe | 11 hr |
| Oct 5, 10:44 AM MDT | Areal Flood Advisory | ABQ | Curry | 3 hr |
| Oct 5, 12:12 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 6 hr |
| Oct 5, 12:58 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 2 hr |
| Oct 5, 1:35 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Oct 5, 1:47 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Oct 5, 1:53 PM MDT | Special Weather Statement | ABQ | 37 min | |
| Oct 5, 2:11 PM MDT | Special Weather Statement | ABQ | Socorro | 34 min |
| Oct 5, 2:18 PM MDT | Special Weather Statement | ABQ | Valencia | 27 min |
| Oct 5, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Valencia | 51 min |
| Oct 5, 2:28 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 47 min |
| Oct 5, 2:57 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Oct 5, 3:08 PM MDT | Areal Flood Advisory | ABQ | Valencia | 112 min |
| Oct 5, 3:11 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 34 min |
| Oct 5, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance, Valencia | 17 min |
| Oct 5, 3:17 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 118 min |
| Oct 5, 3:20 PM MDT | Flash Flood Warning | ABQ | Valencia | 115 min |
| Oct 5, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 50 min |
| Oct 5, 3:30 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Oct 5, 3:33 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 117 min |
| Oct 5, 3:37 PM MDT | Special Weather Statement | ABQ | Valencia | 23 min |
| Oct 5, 3:44 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 31 min |
| Oct 5, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 46 min |
| Oct 5, 3:54 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 51 min |
| Oct 5, 4:13 PM MDT | Flash Flood Warning | ABQ | Guadalupe | 2 hr |
| Oct 5, 4:15 PM MDT | Special Weather Statement | ABQ | Socorro | 30 min |
| Oct 5, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 38 min |
| Oct 5, 4:34 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| Oct 5, 4:34 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 116 min |
| Oct 5, 4:44 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 46 min |
| Oct 5, 4:58 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 32 min |
| Oct 5, 5:04 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 41 min |
| Oct 5, 5:09 PM MDT | Special Weather Statement | ABQ | Sandoval | 36 min |
| Oct 5, 5:14 PM MDT | Flash Flood Warning | ABQ | Valencia | 3 hr |
| Oct 5, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 23 min |
| Oct 5, 5:18 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 117 min |
| Oct 5, 5:25 PM MDT | Flash Flood Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 3 hr |
| Oct 5, 5:53 PM MDT | Special Weather Statement | ABQ | Socorro | 37 min |
| Oct 5, 5:55 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
Nearby
Flash Flood Warnings in New Mexico, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.